PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: Anomalies grammaticales en avestique
Author(s): PIRART, Éric
Journal: Journal Asiatique
Volume: 288    Issue: 2   Date: 2000   
Pages: 369-409
DOI: 10.2143/JA.288.2.454



If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here

35.172.217.174.